# SDR A6WA201543414

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 37,682 hours, 35,029 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE CAUTION IN FLIGHT.  COMPLIED WITH QRH, MSG PERSISTED.  R & R NLG HARNESS & LT ROTARY VOLTAGE DIFFERENTIAL TRANSDUCER.  OPERATIONS CHECKED GOOD.
